# SDR USAA950522

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48118
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 0051 - THE COCKPIT EMERGENCY LIGHTS WOULD NOT TEST.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
